MathSciNet Relay Station
MathSciNet bibliographic data
MR2449948 (2009i:11066) 11F67 (11F70)
Ichino, Atsushi Trilinear forms and the central values of triple product $L$-functions. Duke Math. J. 145 (2008), no. 2, 281–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement